For the past 60 days, I often get a burning sensation in my lower leg (inside calves). The sensation occurs vertically and lasts about 7-10 seconds. Not at the same time, but occurs in either of the legs. I am taking Simvastatin, Losartan, Hydrochlorothiazide, Amlodipine, Pantoprazole, Tadalafil. My general blood test results are fine. Kindly help.
Welcome to icliniq.com.
I can understand your concern. According to your statement, you have been suffering from a burning sensation in the lower leg that persists for 7-10 seconds for the last 60 days. Such type of clinical features may result from nerve damage in that area due to exposure to toxic substances, heat or cold, nerve injury due to trauma, diabetes mellitus, multiple sclerosis, peripheral artery disease, fibromyalgia, Bernhardt Roth Syndrome, nutritional or vitamin deficiencies, etc.
Treatment depends on the cause. So, some investigations like magnetic resonance imaging (MRI), Duplex study of lower limbs, complete blood count (CBC), random blood sugar levels (RBS), vitamin B12 assay, etc., should be done to find out the exact underlying cause for your present suffering. Then we can treat them accordingly. In the meantime, I suggest you take painkillers in case of pain, muscle relaxants like Baclofen, Vitamin B complex, and calcium-enriched foods or supplements to subside your present sufferings. Applying hot compresses on the affected area may help to reduce your present complications.
Take care. In case of any other query, you can ask.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. behind throat is most commonly caused due to acid reflux. It can be also due to chronic smoking. As you smoke and drink, you have much more chance of acid reflux. I suggest you to avoid spicy, oily food for two weeks and tablet Pantop (Pantoprazol... Read fullAre my symptoms due to nerve damage caused by Metformin?d
.. the occurrence of the neural symptoms has a correlation with Metformin (Glucophage). Normally, vitamin B12 deficiency takes time to develop. I suggest: 1. Continue your BP (blood pressure) medicines, titrate the dosage as a good lifestyle can brin... Read fullIs Bimatoprost safe enough for optical nerve damage?
Now, I like to know is this medicine helpful if she complains with optical nerve damage without glaucoma or cataract ... Read full
Ask your health query to a doctor online?Ask a General Medicine Physician Now